# SDR CA141208009

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 22,841 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7160 · Engine Air Intake System
- Part: Vane
- Part number: 595503910
- Condition: Broken
- Location: Engine
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE INTERNAL SEPARATOR WAS OPENED INTO THE BYPASS POSITION AND WHEN SELECTED THE VANE CONTROL ATTACH POINT SHAFT BROKE.  THE SHAFT LET GO AT THE ROLL PIN ATTACH HOLES WHICH ARE INSIDE A BELLCRANK.  THE DOOR WAS GOING TO BE REPLACED AND AT WHICH TIME IT WAS NOTED THAT THE SPARE DOOR WE HAD IN STOCK PN2655000-4 WAS BUILT WRONG WITH THE SHAFT INSTALLED BACKWARDS AND COULD NOT BE USED.  THIS PART WAS A BRAND NEW SN PART FROM MFG. COMPLETE INTERNAL SEPARATOR WAS REPLACED WITH A SERVICEABLE UNIT REMOVED FROM ANOTHER ACFT AND THE ACFT WAS RETURNED TO SERVICE.  REPLACEMENT VANE ASSY ON ORDER.
